MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 4 STANDARD 14MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 4 STANDARD 14MM LEFT; KNEE COMPONENT
Model Number EIS4S14L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, unknown failure.

Brand Name
EVOLUTION® MP? CS INSERT SIZE 4 STANDARD 14MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key20629792
Report Number3010536692-2024-00476
Device Sequence Number7929307
Product Code HRY
UDI-Device IdentifierM684EIS4S14L1
UDI-PublicM684EIS4S14L1
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS4S14L
Device Catalogue NumberEIS4S14L
Device Lot NumberMP1925589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown